# SDR DL757020186

- Difficulty date: February 12, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 55,536 hours, 29,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36504
- Condition: Gouged
- Location: Fs 710, S-19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 706 & 725 / STRG. 19R :                GOUGE CUTOUT REPAIR                                         THE FUSELAGE SKIN WAS FOUND WITH A GOUGE IN THE UPPER SKIN  AT STRINGER 19R AT FS 706 AND ANOTHER AT FS 725.  THE       GOUGES WERE REMOVED WITH 2 LOCAL CUTOUS TO THE UPPER SKIN   AT THE LAP JOINT.  THE CUTOUTS WERE REPAIRED WITH SEPERATE  EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 382422-14, REV A.
